Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Unitary nilpotent groups and Hermitian $K$-theory. I


Author: Sylvain E. Cappell
Journal: Bull. Amer. Math. Soc. 80 (1974), 1117-1122
MSC (1970): Primary 16A54, 20C05, 57A35, 57C35, 57D20, 57D40, 57D65, 18F25; Secondary 57D80, 18F30, 20H25, 20E30, 57B10, 16A26
MathSciNet review: 0358815
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A54, 20C05, 57A35, 57C35, 57D20, 57D40, 57D65, 18F25, 57D80, 18F30, 20H25, 20E30, 57B10, 16A26

Retrieve articles in all journals with MSC (1970): 16A54, 20C05, 57A35, 57C35, 57D20, 57D40, 57D65, 18F25, 57D80, 18F30, 20H25, 20E30, 57B10, 16A26


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13636-0
PII: S 0002-9904(1974)13636-0